MAUDE Adverse Event Report: CORDIS US CORP. ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE

CORDIS US CORP. ANGIOGUARD RX; TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Catalog Number 801814RMC
Medical Device Problem Codes Stretched (1601); Increase in Suction (1604)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, with all migration clips removed on the 8mm angioguard, the device was having issues being removed from the hoop.A different device had to be opened and used.There was no reported injury to the patient.The device was opened and prepped per instructions for use (ifu).The device was prepper per the instructions for use (ifu).The physician had extreme difficulty removing the device.A new angioguard device was used to complete the procedure.Addendum: the pe results presented the distal tip (ecgw)-unraveled/stretched.
 
Additional Manufacturer Narrative
As reported, with all migration clips removed on the 8mm angioguard, the device was having issues being removed from the hoop.A different device had to be opened and used.There was no reported injury to the patient.The device was opened and prepped per instructions for use (ifu).The device was prepper per the instructions for use (ifu).The physician had extreme difficulty removing the device.A new angioguard device was used to complete the procedure.The 8mm basket, medium support, angioguard rx for us carotid was returned inside a clear plastic bag and evaluated.The returned components included the deployment sheath, filter, and filter introducer, while the remainder of the system was not returned.The device was received inserted inside the deployment sheath.Visual analysis identified a buckling condition on the delivery sheath located approximately 26 to 30 cm from the distal tip, and the distal tip of the ecgw system was observed to be kinked and unraveled.No other notable observations were identified on the returned components.Microscopic analysis confirmed the kinked and unraveled condition of the distal tip using a vision system, and inspection of the filter basket area showed that the struts and membrane filter did not exhibit damage or anomalies.Functional analysis related to removal difficulty from the dispenser was not performed because the coil dispenser was not returned.The evaluation did not identify evidence to suggest the reported event is related to the manufacturing or design process, and no further actions are planned based on the available information.The reported ¿packaging/pouch/box ¿ removal difficulty system from dispenser¿ could not be substantiated because the coil dispenser was not returned.However, the malfunction ¿distal tip (ecgw) ¿ unraveled/stretched¿ was observed.The exact cause of the event cannot be determined and use related factors cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), prior to the interventional procedure, all equipment and packaging, including the angioguard rx emboli capture guidewire system, should be inspected and examined carefully for defects.Check guidewire, filter basket, deployment sheath, capture sheath, and capture sheath rx port region (approximately 30 cm from the distal tip) for bends, kinks, or other damage.Do not use defective equipment.Based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues.Therefore, no additional actions will be taken.

Brand Name
ANGIOGUARD RX
Common Device Name
TEMPORARY CAROTID CATHETER FOR EMBOLIC CAPTURE
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
340 lake hazeltine drive
chaska, minnesota 55318
7863138372
MDR Report Key24674972
Report Number1016427-2026-00022
Device Sequence Number18695764
Product Code NTE
UDI-Device Identifier10705032056946
UDI-Public10705032056946
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number801814RMC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOLIC PROTECTION DEVICE
Patient SexUnknown